| Model Number |
10231540 |
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/01/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This implant loss suggests that the source of the problem was likely to stem from procedural errors.Correct use and procedural instructions are described in this product's instructions for use.
Event or Problem Description
It was reported while torquing the implant broke during placement and implant fracture was involved in implant failure.Time of loss in relation to the implantation was before prosthetic restoration.Bone quality at the time of implant failure was type iii.Patient is a smoker and has diabetes.